# SDR A8ZR20180830001

- Difficulty date: April 13, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 222-299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPLACEMENT OF DOUBLER FOR R/H FUSELAGE SKIN AROUND TOILET ACCESS DOOR FROM CORROSION, REF DEHAVILLAND DWG 85320983 REV P.
